Content area

|
|

Glukokortikoidinduceret diabetes og risikofaktorer under højdosisbehandling

Glukokortikoidinduceret diabetes er en hyppigt forekommende bivirkning af højdosisglukokortikoidbehandling.
Forfatter(e)

Dustin Andersen Patel1, Peter Lommer Kristensen2, Ulrik Pedersen-Bjergaard1, 2 & Helga Holm Schultz2

1) Det Sundhedsvidenskabelige Fakultet, Københavns Universitet 2) Kardiologisk, Nefrologisk, Endokrinologisk Afdeling, Nordsjællands Hospital Hillerød Ugeskr Læger 2018;180:V06170454

Reference: 
Ugeskr Læger 2018;180:V06170454
Blad nummer: 
Sidetal: 
2-7
Glucocorticoid-induced diabetes and risk factors during high-dose therapy

This review describes the cumulative incidence (CI) and risk factors of glucocorticoid (GC)-induced diabetes in patients commencing high-dose GC therapy: ≥ 30 mg prednisolone/day. Finally, methods of screening are discussed. In 13 studies, the CI of GC-induced diabetes ranges 12-65%, but with the current diagnostic criteria the CI is assessed to be 30-50%. Risk factors may include high age and high levels of BMI and glycated haemoglobin, respectively, before GC therapy. It is important to acknowledge, that hyperglycaemia in GC therapy is more prevalent postprandially, and screening should be planned accordingly.

Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Christian Søren Christiansen | 19/11
2 kommentarer
af Pål Ledaal | 18/11
3 kommentarer
af Hanne Pedersen | 17/11
1 Kommentar
af Mads Aage Toft Kristensen | 16/11
1 Kommentar
af Ketil Bjerregård | 15/11
1 Kommentar
af Jens Lund Ahrenkiel | 15/11
1 Kommentar
af Nicolaj Markus Stilling | 15/11
2 kommentarer